ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal Control of Switching Diffusions with Application to Flexible Manufacturing Systems

Ghosh, Mrinal K and Arapostathis, Aristotle and Marcus, Steven I (1993) Optimal Control of Switching Diffusions with Application to Flexible Manufacturing Systems. In: SIAM Journal on Control and Optimization, 31 (5). pp. 1183-1204.

[img] PDF
optimal_control_4th-july.pdf
Restricted to Registered users only

Download (2370Kb) | Request a copy

Abstract

A controlled switching diffusion model is developed to study the hierarchical control of flexible manufacturing systems. The existence of a homogeneous Markov nonrandomized optimal policy is established by a convex analytic method. Using the existence of such a policy, the existence of a unique solution in a certain class to the associated Hamilton-Jacobi-Bellman equations is established and the optimal policy is characterized as a minimizing selector of an appropriate Hamiltonian.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Society for Industrial and Applied Mathematics
Keywords: Flexible manufacturing system; Wiener process; Switching diffusion; Poisson measure; Markov policy; Dynamic programming equations
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Aug 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ernet.in/id/eprint/7942

Actions (login required)

View Item View Item